# SDR UALA2013012500468

- Difficulty date: January 24, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 74,348 hours, 28,073 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Fitting
- Condition: Leaking
- Location: Crew O2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN PRESSURE DECREASING.  EICAS STATUS PARAMETERS DISPLAYED.  CREW OXYGEN READS 360 PSI ON EICAS.  SERVICED O2 LEAK CHECKED FITTINGS AT BOTTLE.  O2 MASKS NO LEAKS NOTED.  RESET O2 MASKS IN COCKPIT, NO LEAKS NOTED.
